Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

blurred vission keroppi

Posted by napaba on February 20, 2003, at 12:07:00

In reply to Re: Effexor Withdrawal --- tina p , posted by keroppi on February 18, 2003, at 14:50:20

Is enyone having a problem with blurred vission?

I've been taking Effexor for 3 weeks. I started with 37.5mg's for a week and for the past two weeks I've been taking 75mg's. I'm no longer feeling depressed and feel the anxiety has lessoned. But I feel tired all the time, I don't seem to be concentrating as well, I yawn a lot, break it in sweats, but what I'm must worried about is the blurred vision. Do these side effects go away. I need some energy, I work full time, go to school and have 3 children.

I tried prozac, paxil, and welbutrin, but I had major weight gain.


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:napaba thread:13781
URL: http://www.dr-bob.org/babble/20030219/msgs/202170.html